MathSciNet Relay Station
MathSciNet bibliographic data
MR2483799 47D07 (42B25 60B11 60H15)
Maas, Jan; van Neerven, Jan On the domain of nonsymmetric Ornstein-Uhlenbeck operators in Banach spaces. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 11 (2008), no. 4, 603–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement